# SDR FDEA201810232973

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 72,706 hours, 23,729 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: S141N4936
- Condition: Leaking
- Location: Sliding Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A WHINE STARTED AT APPROXIMATELY 6K FT MSL. IT GOT LOUDER AS WE CLIMBED TO 15K FT MSL. WE SLOWED FROM  285 KTS IAS TO 210 KTS IAS AT 15K FT MSL, THE WHINE DECREASED SOME BUT NOT AS MUCH AS DESCENDING. WHINE STOPPED AT 7K FT MSL. BOTH INTERNAL AND EXTERNAL COMMUNICATION WAS EXTREMELY DIFFICULT. REMOVED AND REPLACED RT SLIDING WINDOW SEAL PN S141N493-6. NO SERIAL  NUMBER IAW AMM 56-11-53- 4. PERFORMED SATISFACTORY PRESSURIZATION CHECK IAW AMM 05-51-24-2. PRESSURIZED AIRCRAFT TO 7 PSID WITH NO  LEAKS OR NOISE DETECTED AT THIS TIME.
